News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Infections Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Infections Answers List

Forum Name: Sexually Transmitted Diseases

Question: scab/bump on Penis


 matatan256 - Mon May 07, 2007 2:27 am

I had unprotected sex multiple times (stupid I know)
I had gonnoreah (at least that is what doctors here thought it was.) Burning when urinating Gave me anibiotics and it went away. However since then I have a bump on my penis. It started when I got Gonnoreah. Three months now. It flares up on and is open like scrap then scabs up. Normally it is a bump under the skin. When flared up under water it turns white. It is just one bump on the side of shaft of the penis but touching the head. I live in Indonesia and STD testing is a problem. Would herpes cause just one bump? It is never more than the same one. Help please
 Dr. Chan Lowe - Mon May 07, 2007 3:30 pm

User avatar Herpes is possible but your description really isn't great for herpes. Another possibility is molluscum contagiosum.

If you continue to have symptoms I would recommend you see your doctor while you have the bump. Usually a diagnosis from visual inspection is possible.

Best wishes.
 matatan256 - Mon May 07, 2007 9:38 pm

Thank you so much. Last question I promise.
I just saw a doctor and he tested for HIV. Result was negative. Doctor said that he thinks I have claymidia that has carried on from a result of the gonnoreah. But that was 3 months ago.. Dr said the bump is a result from that infection and it keeps getting infected. He is an Indonesia doctor and I do not have much faith in them. He said positively not herpies.
He wants to put me on antibiotics for claymedia however in 3'd world countries they use antibiotics for everything. Should I take it. I'm concerned this might be the other thing you suggested or genital warts.
 Debbie Miller, RN - Tue May 08, 2007 1:33 pm

User avatar While overuse of antibiotics is a very real concern, I do not see how you can lose by taking these for this condition. If it is viral the antibiotics won't work, but they won't hurt either. Be sure to take the full prescription, don't stop because you don't think it's working or because you think it is cured - this is where the antibiotic-resistent bacteria comes from. Good luck.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here